# SDR GTIA010243

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49392
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 476 - DESCENDING INTO DTW, ALTITUDE ARMED, ALTITUDE DISARMED ITSELF WITHOUT PILOT INTO SHOWING TO 210 KTS AT 12,000 FT.  AUTOPILOT WOULD NOT MAINTAIN ALTITUDE DFGC NR 1.  CHECKED STP, NO FLIGHT FAULTS LOGGED, PERFORMED A RETURN TO SERVICE BIT CHECK OF BOTH DFGC''S SYSTEM.  OPS CHECK GOOD IAW MD-80 MM 27-01-05.  (M)
